# SDR SWAA2023112021317

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 57,983 hours, 34,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 5ABC INOP<[01] RELAMPED AREA LIGHT AT ROW 5ABC PER AMM 33-51-03. OPS CHECK GOOD.
